American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R32) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Pierre Lezowski and Kevin J. McGown. The Euclidean algorithm in quintic and septic cyclic fields. Math. Comp. 86 (2017) 2535-2549.
Abstract, references, and article information   
View Article: PDF

[2] Joachim König. Computation of Hurwitz spaces and new explicit polynomials for almost simple Galois groups. Math. Comp. 86 (2017) 1473-1498.
Abstract, references, and article information   
View Article: PDF

[3] Pilar Fernandez-Ferreiros and M. Angeles Gomez-Molleda. Deciding the nilpotency of the Galois group by computing elements in the centre. Math. Comp. 73 (2004) 2043-2060. MR 2059750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gwoboa Horng and Ming-Deh Huang. Solving polynomials by radicals with roots of unity in minimum depth. Math. Comp. 68 (1999) 881-885. MR 1627793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. Diaz y Diaz and M. Olivier. Imprimitive ninth-degree number fields with small discriminants . Math. Comp. 64 (1995) 305-321. MR 1260128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Schwarz, M. Pohst and F. Diaz y Diaz. A table of quintic number fields . Math. Comp. 63 (1994) 361-376. MR 1219705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Johannes Buchmann, David Ford and Michael Pohst. Enumeration of quartic fields of small discriminant . Math. Comp. 61 (1993) 873-879. MR 1176706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Olivier. The computation of sextic fields with a cubic subfield and no quadratic subfield . Math. Comp. 58 (1992) 419-432. MR 1106977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Diaz y Diaz. A table of totally real quintic number fields . Math. Comp. 56 (1991) 801--808, S1--S12. MR 1068820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia